NUROFEN EXPRESS 256MG CAPLETS

Nurofen Express 256mg Caplets are absorbed up to twice as fast as standard ibuprofen to help provide fast pain relief

Product Features

  • Fast, effective pain relief
  • Contains sodium ibuprofen
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu synptons, fever

Available in: 12s, 16s

Product Description

Headache, fever and aches and pains can strike at any time. Don’t let them slow you down for long.

Nurofen Express 256mg Caplets contain sodium ibuprofen, which has anti-inflammatory properties that’s effective for mild to moderate aches and pains. The sodium formulation is absorbed up to twice as fast as standard ibuprofen.
Plus, the smooth, oval shape helps make Nurofen Express caplets easy to swallow, to help you get back to life in the fast lane

Sodium Ibuprofen dihydrate 256mg (equiv. Ibuprofen 200mg). Contains Carmellose Sodium, Xylitol, Sucrose. Please see product leaflet for full list of ingredients

Adults and children from 12 years: Take 1 or 2 caplets with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 6 caplets in 24 hours).
Do not give Nurofen Caplets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years
For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
• are taking other NSAID painkillers or more than 75mg aspirin a day
•Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing difficulties
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet